MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number B2140
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.Without the returned device a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred at 0652 am and involved a 72" smallbore ext set w/clamp, rotating luer that the customer reported cracked tubing and the tubing full of air.It was reported that the lipids were changed at 0600 split bag, and at 0652 am the lipids were found to be leaking onto the floor.A small amount of air was aspirated out of the peripherally inserted central catheter (picc) extension and flushed with saline.The air did not get to the baby and the lipids tubing was changed to address the issue.There was patient involvement, however, no serious injury, and no death or potential death.

Brand Name
72" SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11821998
Report Number9617594-2021-00159
Device Sequence Number1058680
Product Code FMG
UDI-Device Identifier00887709003378
UDI-Public(01)00887709003378(17)260101(10)5154974
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberB2140
Device Catalogue NumberB2140
Device Lot Number5154974
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1